# SDR 95FDEA01250

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: NLC6041516
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL FAILURE ON RT ELEVATOR UPPER SURFACE, APPROX 3 INCHES LONG BY 3 INCHES WIDE AND HAD COLLAPSED APPROX .5 INCHES, DOES NOT APPEAR TO BE FROM IMPACT.  THIS GOES ACROSS 4 RIBS AND IS LOCATED APPROX 2 FEET FROM O/B END OF ELEVATOR.  ITEM FOUND DURING B-CHECK MX.  REMOVED AND REPLACED O/B ELEVATOR IAW MM 27-20-02, PERFORMED ELEVATOR CHECK PER MM 27-30-02 PG 601 TO 603.
